Alert archive / Virginia / Tornado Warnings in 2014
Tornado Warning 6, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at May 22, 2014, 4:59 PM EDT for King George County, Virginia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2014, 4:59 PM EDT (20:59 UTC)
- Expired
- May 22, 2014, 5:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
County King George County, VA
The radar
The Sterling radar (KLWX), 92 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:06 PM EDT | TSTM WND DMG | 2 N Weedonville, VA | SEVERAL TREES DOWN ALONG CALEDON ROAD BETWEEN BASIL ROAD AND DAHLGREN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:18 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
998
WFUS51 KLWX 222059
TORLWX
VAC099-222130-
/O.NEW.KLWX.TO.W.0006.140522T2059Z-140522T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
459 PM EDT THU MAY 22 2014
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
KING GEORGE COUNTY IN NORTHERN VIRGINIA...
* UNTIL 530 PM EDT
* AT 455 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS OVER CENTRAL KING GEORGE COUNTY...OR 8 MILES SOUTHWEST
OF NANJEMOY CREEK...AND WAS MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SHILOH...
NINDE...
JERSEY...
ROLLINS FORK...
KING GEORGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS TORNADO MAY BE WRAPPED IN RAIN AND HARD TO SEE. TAKE COVER NOW.
&&
LAT...LON 3815 7709 3814 7712 3817 7715 3816 7718
3828 7725 3834 7716 3828 7699 3827 7700
3825 7704 3818 7704 3814 7707
TIME...MOT...LOC 2059Z 301DEG 27KT 3827 7714
$$
GMS2 follow-up statements
991
WWUS51 KLWX 222109
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
509 PM EDT THU MAY 22 2014
VAC099-222130-
/O.CON.KLWX.TO.W.0006.000000T0000Z-140522T2130Z/
KING GEORGE VA-
509 PM EDT THU MAY 22 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR KING
GEORGE COUNTY...
AT 508 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES NORTHEAST OF PORT ROYAL...OR 7 MILES SOUTHWEST OF
COLONIAL BEACH...AND WAS MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ROLLINS FORK...
JERSEY...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS TORNADO MAY BE WRAPPED IN RAIN AND HARD TO SEE. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3815 7709 3814 7712 3817 7715 3826 7718
3829 7710 3825 7704 3818 7704 3814 7707
TIME...MOT...LOC 2109Z 323DEG 25KT 3821 7709
$$
GMS055
WWUS51 KLWX 222122
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
522 PM EDT THU MAY 22 2014
VAC099-222132-
/O.EXP.KLWX.TO.W.0006.000000T0000Z-140522T2130Z/
KING GEORGE VA-
522 PM EDT THU MAY 22 2014
...THE TORNADO WARNING WILL EXPIRE AT 530 PM EDT FOR KING GEORGE
COUNTY...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3815 7709 3814 7712 3817 7715 3826 7718
3829 7710 3825 7704 3818 7704 3814 7707
TIME...MOT...LOC 2122Z 323DEG 25KT 3814 7702
$$
GMSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at May 22, 3:09 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 22, 3:09 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
309 PM EDT THU MAY 22 2014
.SYNOPSIS...
A COLD FRONT WILL PASS THROUGH THE REGION LATE THIS AFTERNOON. AN UPPER
LEVEL DISTURBANCE WILL PIVOT ACROSS THE AREA FRIDAY...FOLLOWED BY
BUILDING HIGH PRESSURE FOR THE WEEKEND.
&&
.NEAR TERM /TONIGHT/...
SVR TSTM WATCH HAS BEEN ISSUED FOR THE NERN 1/2 OF THE FCST AREA.
AS WAS DSCD IN THE MRNG DSCN TEMPS WHICH HV RISEN INTO THE M80S HV
OUSHED SFC BASED CAPE OVR 1000. MINIMAL SHEAR - CURRENT IAD VWP
SHOWING WINDS IN LO LVLS FM ABT 240 AND AT UPR LVLS ARND 300. BLV
THIS WL LEAD TO STORMS THAT COULD PRODUCE STRONG DOWNDRAFTS AS THE
PRIMARY THREAT..HAIL AS A 2NDRY THREAT.
THIS THREAT SHOULD PERSIST UNTIL ARND MID EVE. THE COLD FNT WL BE
PUSHING THRU THE CWA THIS EVE...BRINGING AN END TO THE THREAT.
SFC WINDS WL TURN NW...DWPTS DROPPING THRU THE 50S. BY MRNG TEMPS
WL BE BACK INTO THE 50S W/ THE XCPTN OF IN THE CITIES.
&&
.SHORT TERM /FRIDAY/...
A COOLER DAY FRI AS CD FNT PUSHES S OF THE CWA. DOMINANT FEATURE
WL BECOME AN UPR LVL LOW FORMING OVR NY/SRN QUEBEC. MOST LKLY THE
MRNG WL START OUT M SUNNY...THEN INCSRG CLDS DURG ERLY AFTN AS LO
LVL INSTABILITY DVLPS FM THE SHARP LO LVL LAPSE RATES. BECAUSE OF
THIS THERE WL BE A CHC RW DURG THE ERLY/MID AFTN...THE MOST LKLY
LOCATION WOULD BE CLOSE TO THE MASON-DIXON LN.
HIGHS SHOULD BE IN THE MU70S.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
AN UPPER-LEVEL DISTURBANCE WILL SHIFT EAST OF THE AREA FRIDAY NIGHT
AND HIGH PRESSURE WILL BUILD OVERHEAD. ANY LEFTOVER SHOWERS FRIDAY
EVENING WILL DISSIPATE AND IT WILL TURN OUT DRY AND COOL FRIDAY
NIGHT.
HIGH PRESSURE WILL REMAIN OVERHEAD FOR THE WEEKEND...BRINGING MAINLY
DRY AND SEASONABLY WARM CONDITIONS. A COUPLE SHOWERS CANNOT BE RULED
OUT SATURDAY AFTERNOON ACROSS NORTHERN MARYLAND INTO THE WASHINGTON
AND BALTIMORE METROPOLITAN AREAS DUE TO LIMITED INSTABILITY.
HOWEVER...MUCH OF THE TIME WILL TURN OUT DRY.
HIGH PRESSURE WILL MOVE OFF THE COAST MONDAY AND A RETURN FLOW WILL
BRING WARMER AND MORE HUMID CONDITIONS. A COLD FRONT WILL PASS
THROUGH THE REGION TUESDAY AND IT WILL STALL OUT NEARBY FOR
WEDNESDAY AND THURSDAY...BRINGING THE CHANCE FOR SHOWERS AND
THUNDERSTORMS.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
TSTMS HV DVLPD ACROSS NY AND PA...NOW WORKING INTO CENTRAL MD/VA.
ANY TSTMS NEAR THE TERMINALS WL HV THE PTNL TO PRODUCE STRONG
GUSTY WINDS. THE PRIMARY TIME WL BE 19 TO 00Z.
AFTRWARDS VFR CONDS ARE XPCTD OVRNGT AND SAT. WINDS WL TURN TO THE
NW W/ GUSTS UP TO 20-25 KT. SCT RW ARE PSBL SAT AFTN.
VFR CONDITIONS WILL PERSIST FRIDAY NIGHT THROUGH MONDAY AS HIGH
PRESSURE BUILDS OVERHEAD.
&&
.MARINE...
SVR TSTM WATCH IS IN EFFECT FOR ALL OF THE LWX WATERS. SMW'S ARE A
DEFINITE PSBLTY BTWN 3 PM AND 8 PM. STRONG GUSTY WINDS ARE THE
PRIMARY THREAT.
SCA IS IN EFFECT FOR THE RMNDR OF THE AFTN THRU OVRNGT...THEN AGN
AFTR MID MRNG FRI.
A PRESSURE SURGE IS EXPECTED AHEAD OF BUILDING HIGH PRESSURE FRIDAY
NIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARYLAND
CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER. THE SMALL CRAFT MAY
NEED TO BE EXTENDED INTO SATURDAY...BUT WINDS WILL DIMINISH LATER
SATURDAY AND SUNDAY AS HIGH PRESSURE BUILDS OVERHEAD.
HIGH PRESSURE WILL MOVE OFF THE COAST MONDAY AND A COLD FRONT MAY
IMPACT THE WATERS TUESDAY INTO WEDNESDAY.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ530>534-
537-539>541-543.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT FRIDAY FOR ANZ538.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ535-
536-542.
SMALL CRAFT ADVISORY FROM 10 AM TO 8 PM EDT FRIDAY FOR ANZ535-
536-542.
&&
PRODUCTS...WOODY!/BJL/CEMHazardous weather outlook, May 22, 2:24 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 224 PM EDT THU MAY 22 2014 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 231630- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 224 PM EDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM. A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING FOR THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER...CONTINUING LATE TONIGHT FOR THE MARYLAND CHESAPEAKE BAY AND LOWER TIDAL POTOMAC. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY HAS BEEN ISSUED FRIDAY INTO FRIDAY EVENING FOR THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. A SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY NIGHT FOR THE MARYLAND CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-231630- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 224 PM EDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FROM WASHINGTON COUNTY MARYLAND TO GREENE COUNTY VIRGINIA AND POINTS EAST UNTIL 10 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT.
In the hours before
Local storm report, May 22, 3:47 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
347 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 3 S CHEWSVILLE 39.60N 77.63W
05/22/2014 M0.88 INCH WASHINGTON MD PUBLIC
PENNY TO NICKEL SIZE HAIL REPORTED IN MOUNT AETNA.
&&
EVENT NUMBER LWX1400277
DHLocal storm report, May 22, 4:00 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
400 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 1 NNW ABERDEEN PROVING 39.49N 76.14W
05/22/2014 HARFORD MD 911 CALL CENTER
A TREE WAS REPORTED DOWN ON MD 715.
&&
EVENT NUMBER LWX1400278
DHLocal storm report, May 22, 4:03 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
403 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 1 ENE BRIGHTON DAM 39.20N 76.99W
05/22/2014 M1.75 INCH HOWARD MD TRAINED SPOTTER
GOLF BALL SIZE HAIL.
&&
EVENT NUMBER LWX1400279
KCSLocal storm report, May 22, 4:08 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
408 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 1 W HIGHLAND 39.18N 76.98W
05/22/2014 M1.00 INCH HOWARD MD OTHER FEDERAL
QUARTER SIZE HAIL REPORTED NEAR HIGHLAND.
&&
EVENT NUMBER LWX1400281
DHLocal storm report, May 22, 4:36 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
436 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 2 SW ROXBURY MILLS 39.24N 77.08W
05/22/2014 M1.75 INCH MONTGOMERY MD PUBLIC
GOLF BALL SIZE HAIL REPORTED IN BROOKEVILLE.
&&
EVENT NUMBER LWX1400282
DHLocal storm report, May 22, 4:48 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
448 PM EDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 3 S CHEWSVILLE 39.60N 77.63W
05/22/2014 M1.00 INCH WASHINGTON MD PUBLIC
PENNY TO QUARTER SIZE HAIL REPORTED IN MOUNT AETNA.
&&
CORRECTED EVENT...REMARKS
EVENT NUMBER LWX1400277
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 4:53 AM EDT | Small Craft Advisory | LWX | 45 hr | |
| May 22, 6:03 AM EDT | Special Marine Warning | LWX | 57 min | |
| May 22, 3:14 PM EDT | Special Marine Warning | LWX | 61 min | |
| May 22, 4:18 PM EDT | Special Marine Warning | LWX | 87 min | |
| May 22, 4:27 PM EDT | Special Marine Warning | LWX | 93 min | |
| May 22, 4:30 PM EDT | Severe Thunderstorm Warning | LWX | King George, Spotsylvania, Stafford, City of Fredericksburg | 45 min |
| May 22, 5:06 PM EDT | Special Marine Warning | LWX | 54 min | |
| May 22, 5:07 PM EDT | Special Marine Warning | LWX | 83 min | |
| May 22, 5:14 PM EDT | Special Marine Warning | LWX | 61 min | |
| May 22, 5:26 PM EDT | Special Marine Warning | LWX | 64 min | |
| May 22, 6:40 PM EDT | Special Marine Warning | LWX | 95 min |
Nearby
Tornado Warnings in Virginia, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.